MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number FASTPASS SCORPION
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a shoulder arthroscopic procedure, the surgeon was performing the speed bridge technique on the rotator sleeve, the tip of the ar-13997sf, was blocked.Additional information provided on 10/21/2020: it was reported that the clamp would no longer open after clamping the rotator cuff.The surgeon would have to open the clamp several times in order to get it to unlock.The surgeon had to switch from a speed bridge technique during the surgery, to a double row technique, in order to complete the case.The devices used to completed the case are as follows: ar-2324; ar-7237; ar-7200.
 
Additional Manufacturer Narrative
The precise cause for the related condition could not be determined.The mating part (needle) was not returned along with the complaint device.Function test could not be performed due to the related condition.Broken tip pin was not returned along with complaint device.

Brand Name
FASTPASS SCORPION
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10785728
Report Number1220246-2020-02308
Device Sequence Number2938265
Product Code LXH
UDI-Device Identifier00888867015982
UDI-Public00888867015982
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION
Device Catalogue NumberAR-13997SF
Device Lot Number87730C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date08/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;